# SDR IPXA2025012906567

- Difficulty date: January 27, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 23,459 hours, 14,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5398111320051
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT, BTW FR 79 AND FR 80, L/H CORNER, WEB BROKEN. NO DOT. INSTALLED NEW WEB USING EXISTING FASTENERS AND COLLAR P/N NSA5075-6, BATCH 0004148406, P/NNSA5075-5, BATCH 0004148352, IAW A300-600 SRM 51-40-21 AND USING SEALANT P/N 04-001-0114, BATCH 0004321398 IAW A300-600 SRM 51-76-10. INSTALLED FLOOR PANEL 261DM IAW AMM A300 53-10-23/401.
